logo AFST
A note on the tail accuracy of the univariate saddlepoint approximation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 1, pp. 5-14.
@article{AFST_1992_6_1_1_5_0,
     author = {Ole E. Barndorff-Nielsen and Claudia Kl\"uppelberg},
     title = {A note on the tail accuracy of the univariate saddlepoint approximation},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {5--14},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {1},
     year = {1992},
     zbl = {0790.62024},
     mrnumber = {1191724},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1992_6_1_1_5_0/}
}
TY  - JOUR
AU  - Ole E. Barndorff-Nielsen
AU  - Claudia Klüppelberg
TI  - A note on the tail accuracy of the univariate saddlepoint approximation
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1992
SP  - 5
EP  - 14
VL  - 1
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1992_6_1_1_5_0/
LA  - en
ID  - AFST_1992_6_1_1_5_0
ER  - 
%0 Journal Article
%A Ole E. Barndorff-Nielsen
%A Claudia Klüppelberg
%T A note on the tail accuracy of the univariate saddlepoint approximation
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1992
%P 5-14
%V 1
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_1992_6_1_1_5_0/
%G en
%F AFST_1992_6_1_1_5_0
Ole E. Barndorff-Nielsen; Claudia Klüppelberg. A note on the tail accuracy of the univariate saddlepoint approximation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 1, pp. 5-14. https://afst.centre-mersenne.org/item/AFST_1992_6_1_1_5_0/

[1] Balkema (A.A.), Klüppelberg (C.) and Resnick (S.I.) .- Densities with Gaussian tails, Proc. London Math. Soc., 1990 (to appear). | MR | Zbl

[2] Bingham (N.H.), Goldie (C.M.) and Teugels (J.L.) .- Regular Variation, Cambridge University Press (1987). | MR | Zbl

[3] Daniels (H.E.) .- Saddlepoint approximation in statistics, Ann. Math. Statist., 25 (1954) pp. 631-650. | MR | Zbl

[4] Jensen (J.L.) .- Uniform saddlepoint approximations, Adv. Appl. Prob., 20 (1988) pp. 622-634. | MR | Zbl

[5] Jensen (J.L.) .- Uniform saddlepoint approximations and log-concave densities, J. Roy. Statist. Soc. B, 53 (1989) pp. 157-172. | MR | Zbl